zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Bounds of the hyper-chaotic Lorenz-Stenflo system. (English) Zbl 1222.37036
Summary: To estimate the ultimate bound and positively invariant set for a dynamical system is an important but quite challenging task in general. This paper attempts to investigate the ultimate bounds and positively invariant sets of the hyper-chaotic Lorenz-Stenflo (L-S) system, which is based on the optimization method and the comparison principle. A family of ellipsoidal bounds for all the positive parameters values $a$, $b$, $c$, $d$ and a cylindrical bound for $a>0$, $b>1$, $c >0$, $d>0$ are derived. Numerical results show the effectiveness and advantage of our methods.

37D45Strange attractors, chaotic dynamics
34C28Complex behavior, chaotic systems (ODE)
Full Text: DOI
[1] Stenflo, L.: Generalized Lorenz equations for acoustic-gravity waves in the atmosphere, Phys scr 53, 83-84 (1996)
[2] Lorenz, E. N.: Deterministic non-periodic flow, J. atmos. Sci 20, 130-141 (1963)
[3] Cangtao, Zhou; Lai, C. H.; Yu, M. Y.: Chaos, bifurcation and periodic orbits of the Lorenz -- stenflo system, Phys scr 55, 394-402 (1997)
[4] Leonov, G.: Bound for attractors and the existence of homoclinic orbit in the Lorenz system, J appl math mech 65, 19-32 (2001) · Zbl 1025.34048
[5] Pogromsky, A.; Santoboni, G.; Nijmeijer, H.: An ultimate bound on the trajectories of the Lorenz systems and its applications, Nonlinearity 16, 1597-1605 (2003) · Zbl 1050.34078 · doi:10.1088/0951-7715/16/5/303
[6] Leonov, G.; Bunin, A.; Koksch, N.: Attractor localization of the Lorenz system, Z angew math mech 67, 649-656 (1987) · Zbl 0653.34040 · doi:10.1002/zamm.19870671215
[7] Li, D.; Lu, J.; Wu, X.; Chen, G.: Estimating the bounds for the Lorenz family of chaotic systems, Chaos soliton fract 23, 29-534 (2005) · Zbl 1061.93506 · doi:10.1016/j.chaos.2004.05.021
[8] Liao, X.: On the global basin of attraction and positively invariant set for the Lorenz chaotic system and its application in chaos control and synchronization, Sci China ser E 34, 404-1419 (2004)
[9] Damei, Li; Jun-An, Lu; Xiaoqun, Wu; Guanrong, Chen: Estimating the ultimate bound and positively invariant set for the Lorenz system and a unified chaotic system, J math anal appl 323, 844-853 (2006) · Zbl 1104.37024 · doi:10.1016/j.jmaa.2005.11.008
[10] Krishchenko, A. P.: Localization of invariant compact sets of dynamical systems, Differen eqns 41, 1669-1676 (2005) · Zbl 1133.34342 · doi:10.1007/s10625-006-0003-6
[11] Wen-Xin, Qin; Guanrong, Chen: On the boundedness of the solutions of the Chen system, J math anal appl 329, 445-451 (2007) · Zbl 1108.37030 · doi:10.1016/j.jmaa.2006.06.091
[12] Li, D.; Wu, X.; Lu, J.: Estimating the ultimate bound and positively invariant set for the hyperchaotic Lorenz -- haken system, Chaos, soliton fract 39, 1290-1296 (2009) · Zbl 1197.37034 · doi:10.1016/j.chaos.2007.06.038
[13] Lefchetz, S.: Differential equations: geometric theory, (1963) · Zbl 0107.07101
[14] Khalil, Hassan K.: Nonlinear system, (2007)